# SDR QXEA200701788

- Difficulty date: December 2, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 10,997 hours, 10,289 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - FLIGHT 2446 - WHEN SELECTING FLAPS FROM 15 TO 35, RECEIVED A FLAP POWER CAUTION MESSAGE.  COMPLIED WITH THE EMERGENCY/ABNORMAL CHECKLIST, NO HELP.  AIRCRAFT LANDED WITH FLAPS 15.  AFTER LANDING FLAPS WOULD NOT RETRACT.  MAINTENANCE CLEARED THE CAUTION BY SERVICE LETTER DH8-400-SL-27-002A.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
